# SDR HEEA085081

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N974AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2653
- Aircraft time: 5,258 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Part serial: 4654
- Condition: Failed
- Location: Oil Press
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE INDICATOR PEGGING OUT AT 10 BARS. REPLACED THE ENGINE OIL PRESSURE TRANSMITTER.
